# SDR UIEA2011120800706

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,372 hours, 20,574 cycles
- System (JASC): 2612 · Fire Detection
- Part: Pcb
- Part number: 285T03855
- Part serial: D00741
- Condition: Failed
- Location: Apu Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING TEST HAS NO SPEAKER AURAL WARNING.  REPLACED WARNING MODULE "M1000" IAW AMM 31-51-04.  OPS CHECKED GOOD.  REPLACED PRINTED CIRCUIT CARD "M618" IAW AMM 31-51-04. OPS CHECKED GOOD.
